# SDR AALA201801259004

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 55,173 hours, 22,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Part number: MS51923599
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING ROLL PIN  MISSING FROM THE AFT SIDE OF SERVICE DOOR.  REPLACED THE ROLL PIN IAW ESO 60538, AND CMM 25-60-37.
